# SDR I5PA2020091408801

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 94,909 hours, 24,468 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 020C1611
- Condition: Defective
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN THE COCKPIT COMING FROM F/O R1 WINDSHIELD AREA.  FLIGHT DIVERTED DUE TO DECLARED EMERGENCY.  MX FOUND FAULTY WINDOW HEAT CONTROLLER.  REPLACED DEFECTIVE WINDOW HEAT CONTROLLER AND R1 WINDOW.
